# SDR 20010125CW004

- Difficulty date: January 2, 2001
- Submitted: January 25, 2001
- Operation: General aviation
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- Engine: Lyc TIO540J2BD
- Propeller: Mcauly B3DF36C526
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 44008
- Part serial: 85DD421R
- Condition: Leaking
- Location: Heater Comp
- Part time: 2,346 hours
- Component: Heater Assembly, Electrosys
- Component part number: FR65D793
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FUEL WAS OBSERVED LEAKING FROM FUEL SOLENOID SHUT OFF VALVE.  PART WAS REMOVED FROM SERVICE.
